# SDR YENA2025082100858

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 74,267 hours, 26,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DEFORMATION ON FRAME 74 BTW STR 20R TO STR 20L AREA REAR FUSELAGE ; REMOVED AND REPLACED FRAME 74 LOC. BTW STR20R TO STR 20L AREA REAR FUSELAGE I.A.W A320 SRM 51-42-11, A320 SRM 51-72-11 AND DRAWING D53572510.
